# SDR DALA2025100207170

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38304
- Aircraft time: 24,716 hours, 16,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7885210) DURING SERVICE CHECK FOUND ENTRY DOOR EMERGENCY LIGHTS INOP. R/R EMERGENCY BATTERY PACK M1675 IAW B737 AMM 33-51. OPS CHECK GOOD.
